MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 14F; GASTROINTESTINAL TUBE AND ACCESSORIES

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 14F; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 000714
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation; as the device was discarded at (b)(4) due to expire of stock period after visual inspection.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the device was coming off the patient as the balloon was deflated.No patient injury was reported.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 14F
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6901868
Report Number3006260740-2017-01730
Device Sequence Number795294
Product Code KNT
UDI-Device Identifier00801741037122
UDI-Public(01)00801741037122
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000714
Device Catalogue Number000714
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1